Advertisement

Approximating the Algebraic Solution of System of Interval Linear Equations with Use of Neural Networks

  • Nguyen Hoang Viet
  • Michał Kleiber
Conference paper

Abstract

A new approach to approximate the algebraic solution of systems of interval linear equations (SILE) is proposed in this paper. The original SILE problem is first transformed into an optimization problem, which is in turn solved with use of artificial neural networks and gradient-based optimization techniques.

Keywords

Cost Function Hide Neuron Interval Arithmetic Interval Number Algebraic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Alefeld, J. Herzberger, Introduction to Interval Computation, Academic Press, London, 1983Google Scholar
  2. [2]
    G. Alefeld, V. Kreinovich, G. Mayer, On the Solution Sets of Particular Classes of Linear Interval Systems, Journal of Computaional and Applied Mathematics, vol. 152, 1–15, 2003MathSciNetCrossRefGoogle Scholar
  3. [3]
    L.T. Fine, Feedforward Neural Network Methodology, Springer-Verlag: New York, 1999Google Scholar
  4. [4]
    F.M Ham, I. Kostanic, Principles of Neurocom-puting for Science and Engineering, McGraw-Hill Education-Europe 2001Google Scholar
  5. [5]
    L. Jaulin, M. Kieffer, O. Didrit, E. Walter, Applied Interval Analysis, Springer-Verlag, London 2001Google Scholar
  6. [6]
    S. Markov, An Iterative Method for Algebraic Solution to Interval Equations, Applied Numerical Mathematics, vol. 30, 225–239, 1999MATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    M.F. Möller, "A scaled conjugate gradient algorithm for fast supervised learning", Neural Networks, Vol. 6, 525–533, 1993CrossRefGoogle Scholar
  8. [8]
    A. Neumaier, Interval Methods for Systems of Linear Equations, Cambridge University Press, 1990Google Scholar
  9. [9]
    S. P. Shary, Algebraic Approach in the Outer Problem for Interval Linear Equations, Reliable Computing, vol. 3, 103–135, 1997.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag/Wien 2005

Authors and Affiliations

  • Nguyen Hoang Viet
    • 1
  • Michał Kleiber
    • 1
  1. 1.Institute of Fundamental Technological ResearchPolish Academy of SciencesPoland

Personalised recommendations